RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1944, Volume 8, Issue 1, Pages 3–48 (Mi izv3716)  

This article is cited in 30 scientific papers (total in 31 papers)

Du domaine de l'analyse combinatoire

V. Gontcharoff


Full text: PDF file (6648 kB)

Bibliographic databases:
Received: 06.02.1943

Citation: V. Gontcharoff, “Du domaine de l'analyse combinatoire”, Izv. Akad. Nauk SSSR Ser. Mat., 8:1 (1944), 3–48

Citation in format AMSBIB
\Bibitem{Gon44}
\by V.~Gontcharoff
\paper Du domaine de l'analyse combinatoire
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1944
\vol 8
\issue 1
\pages 3--48
\mathnet{http://mi.mathnet.ru/izv3716}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=10922}
\zmath{https://zbmath.org/?q=an:0129.31503|0063.01685}


Linking options:
  • http://mi.mathnet.ru/eng/izv3716
  • http://mi.mathnet.ru/eng/izv/v8/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Bolotnikov, V. N. Sachkov, V. E. Tarakanov, “Asymptotic normality of some variables connected with the cyclic structure of random permutations”, Math. USSR-Sb., 28:1 (1976), 107–117  mathnet  crossref  mathscinet  zmath  isi
    2. Yu. V. Bolotnikov, V. N. Sachkov, V. E. Tarakanov, “On some classes of random variables on cycles of permutations”, Math. USSR-Sb., 36:1 (1980), 87–99  mathnet  crossref  mathscinet  zmath  isi
    3. A. I. Pavlov, “On the limit distribution of the number of cycles and the logarithm of the order of a class of permutations”, Math. USSR-Sb., 42:4 (1982), 539–567  mathnet  crossref  mathscinet  zmath
    4. A. I. Pavlov, “On the number and cycle structure of the permutations in certain classes”, Math. USSR-Sb., 52:2 (1985), 521–540  mathnet  crossref  mathscinet  zmath
    5. A. I. Pavlov, “On some classes of permutations with number-theoretic restrictions on the lengths of cycles”, Math. USSR-Sb., 57:1 (1987), 263–275  mathnet  crossref  mathscinet  zmath
    6. A. L. Yakymiv, “On the number of $A$-permutations”, Math. USSR-Sb., 66:1 (1990), 301–311  mathnet  crossref  mathscinet  zmath  isi
    7. A. L. Yakymiv, “On permutations with cycle lengths from a random set”, Discrete Math. Appl., 10:6 (2000), 543–551  mathnet  crossref  mathscinet  zmath
    8. A. N. Timashev, “On the distribution of the number of cycles of a given length in the class of permutations with known number of cycles”, Discrete Math. Appl., 11:5 (2001), 471–483  mathnet  crossref  mathscinet  zmath
    9. V. A. Amelkin, “Algoritmy tochnogo resheniya zadach perechisleniya, kodirovaniya i generirovaniya seriinykh posledovatelnostei”, Sib. zhurn. vychisl. matem., 4:1 (2001), 1–12  mathnet  zmath
    10. V. A. Amelkin, “Algoritmy perechisleniya i numeratsionnogo kodirovaniya posledovatelnostei s zadannymi dlinami maksimalnykh serii”, Sib. zhurn. vychisl. matem., 5:3 (2002), 215–223  mathnet  zmath
    11. A. N. Timashev, “On asymptotic expansions for the distribution of the number of cycles in a random permutation”, Discrete Math. Appl., 13:5 (2003), 417–427  mathnet  crossref  crossref  mathscinet  zmath
    12. V. A. Amelkin, “Perechislenie, kodirovanie i generirovanie posledovatelnostei s ogranicheniyami na dliny minimalnykh serii”, Sib. zhurn. vychisl. matem., 6:2 (2003), 101–111  mathnet  zmath
    13. A. L. Yakymiv, “On the distribution of the $m$th maximal cycle lengths of random $A$-permutations”, Discrete Math. Appl., 15:5 (2005), 527–546  mathnet  crossref  crossref  mathscinet  zmath  elib
    14. G. I. Ivchenko, Yu. I. Medvedev, “Random permutations: the general parametric model”, Discrete Math. Appl., 16:5 (2006), 471–478  mathnet  crossref  crossref  mathscinet  zmath  elib
    15. A. L. Yakymiv, “Random $A$-Permutations: Convergence to a Poisson Process”, Math. Notes, 81:6 (2007), 840–846  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    16. V. I. Arnold, “Permutations”, Russian Math. Surveys, 64:4 (2009), 583–624  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    17. A. L. Yakymiv, “Limit Theorem for the Middle Members of Ordered Cycle Lengths in Random $A$-Permutations”, Theory Probab. Appl., 54:1 (2010), 114–128  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    18. A. L. Yakymiv, “A limit theorem for the logarithm of the order of a random $A$-permutation”, Discrete Math. Appl., 20:3 (2010), 247–275  mathnet  crossref  crossref  mathscinet  zmath  elib  elib
    19. A. L. Yakymiv, “Asymptotics of the Moments of the Number of Cycles of a Random $A$-Permutation”, Math. Notes, 88:5 (2010), 759–766  mathnet  crossref  crossref  mathscinet  isi
    20. M. V. Soboleva, “The asymptotic normality of the number of congruent cycles in a random permutation”, Discrete Math. Appl., 22:1 (2012), 91–100  mathnet  crossref  crossref  mathscinet  elib
    21. A. L. Yakymiv, “On the number of cyclic points of random $A$-mapping”, Discrete Math. Appl., 23:5-6 (2013), 503–515  mathnet  crossref  crossref  mathscinet  elib  elib
    22. A. L. Yakymiv, “On a number of components in a random $A$-mapping”, Theory Probab. Appl., 59:1 (2015), 114–127  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    23. A. A. Minakov, “Approksimatsiya raspredeleniya chisla monotonnykh tsepochek zadannoi dliny v sluchainoi posledovatelnosti slozhnym raspredeleniem Puassona”, PDM, 2015, no. 2(28), 21–29  mathnet  crossref
    24. A. N. Timashev, “Random permutations with prime lengths of cycles”, Theory Probab. Appl., 61:2 (2017), 309–320  mathnet  crossref  crossref  mathscinet  isi  elib
    25. A. N. Timashev, “Local limit theorems for one class of distributions in probabilistic combinatorics”, Discrete Math. Appl., 28:6 (2018), 405–420  mathnet  crossref  crossref  isi  elib
    26. A. N. Timashev, “Limit Poisson law for the distribution of the number of components in generalized allocation scheme”, Discrete Math. Appl., 29:4 (2019), 255–266  mathnet  crossref  crossref  isi  elib
    27. A. A. Minakov, “Poisson approximation for the number of non-decreasing runs in Markov chains”, Matem. vopr. kriptogr., 9:2 (2018), 103–116  mathnet  crossref  elib
    28. A. L. Yakymiv, “Asimptotika momentov chisla tsiklov sluchainoi $A$-podstanovki s ostatochnym chlenom”, Diskret. matem., 31:3 (2019), 114–127  mathnet  crossref  mathscinet
    29. A. L. Yakymiv, “Raspredelenie ob'ema naibolshei komponenty sluchainogo $A$-otobrazheniya”, Diskret. matem., 31:4 (2019), 116–127  mathnet  crossref
    30. “Abstracts of Talks Given at the 4th International Conference on Stochastic Methods”, Theory Probab. Appl., 65:1 (2020), 121–172  mathnet  crossref  crossref  elib
    31. A. M. Zubkov, G. I. Ivchenko, Yu. I. Medvedev, “Korni proizvodyaschikh funktsii i summy tselochislennykh sluchainykh velichin”, Matem. vopr. kriptogr., 11:1 (2020), 27–46  mathnet  crossref
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:609
    Full text:298
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020